MAUDE Adverse Event Report: COOPERSURGICAL, INC. ALLY UPS

COOPERSURGICAL, INC. ALLY UPS
Model Number AU-UPS
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
Report submitted by csi rep- incident report: sterile drape ripped during hysterectomy case and when it was removed, the ally arm was covered in patient blood and fluid.Cleaned off as much as possible with alcohol, but need to be sterilized before use on another patient".(b)(4).1216677-2020-00203 ally ups au-ups (b)(4).
 
Additional Manufacturer Narrative
Investigation: review dhr; inspect returned samples.Distribution history: this complaint unit was manufactured at csi on 09/17/2015 under wo # (b)(4) and last shipped on 6/12/2018.Manufacturing record review: dhr (b)(4) was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: this unit was in for unrelated service repairs.The last return in 7/23/2020 under log 94622 found the goose neck required a minor adjustment on the tension in the flaccid state.It was also noted to have been damaged and repaired.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found to function properly.Root cause: the device was found to meet all visual and functional test specifications.Root cause not applicable as the complaint condition was not confirmed.This unit functioned free of defects displaying no malfunctions.Exposure to fluids is the result of the drape being compromised either by end user handling or had been damaged when prepped and not noticed till later.The drape is a disposable product and discarded by the customer.Corrective actions a request for additional detail on the complaint was made, but no response was provided by the customer as of 9/9/2020.As this unit was noted to have been exposed to bodily fluids the links were removed and cleaned to remove any potential residue.Once cleaned the unit was fully assembled with a new cable, tested to specifications and returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No further training required at this time.Was the complaint confirmed? no.
 
Event or Problem Description
Report stated: "incident report: sterile drape ripped during hysterectomy case and when it was removed, the ally arm was covered in patient blood and fluid.Cleaned off as much as possible with alcohol, but need to be sterilized before use on another patient".Au-ups ally ups (b)(4).

Brand Name
ALLY UPS
Common Device Name
ALLY UPS
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10508519
Report Number1216677-2020-00203
Device Sequence Number14243331
Product Code LKF
UDI-Device Identifier00888937015836
UDI-Public888937015836
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141523
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU-UPS
Device Catalogue NumberAU-UPS
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown